# SDR AALA202204055128

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 65,581 hours, 29,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING FLAP TRUNNION FITTING HAS WEAR DAMAGE. **SUPPLEMENTAL REPORT FOR AALA202203315128: REPLACED LEFT HAND #1 FLAP TRACK TRUNNION PER TASK CARD  26L00027003** (CLOSED)
